MathSciNet Relay Station
MathSciNet bibliographic data
MR1014727 (90i:35135) 35K55 (35B25)
Nunziante, Diana Uniqueness of viscosity solutions of fully nonlinear second order parabolic equations with discontinuous time-dependence. Differential Integral Equations 3 (1990), no. 1, 77–91.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement